Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2025, 6:21 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2025, 6:21 PM MDT (00:21 UTC)
- Expired
- Apr 23, 2025, 6:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WUUS55 KPUB 240021
SVRPUB
COC041-240045-
/O.NEW.KPUB.SV.W.0003.250424T0021Z-250424T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
621 PM MDT Wed Apr 23 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern El Paso County in east central Colorado...
* Until 645 PM MDT.
* At 620 PM MDT, a severe thunderstorm was located over Ramah, or 27
miles west of Limon, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3898 10406 3913 10430 3913 10405
TIME...MOT...LOC 0020Z 304DEG 19KT 3915 10418
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 5:22 PM MDT, 59 minutes earlier. Its key messages:
- Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties.
- Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening.
- Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains.
- Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend.
Area forecast discussion, Apr 23, 5:22 PM MDT, 59 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 522 PM MDT Wed Apr 23 2025 .KEY MESSAGES... - Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties. - Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening. - Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains. - Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend. && .SHORT TERM /THROUGH THURSDAY/... Issued at 247 PM MDT Wed Apr 23 2025 Current water vapor imagery indicates a weak embedded wave translating through the southwest flow aloft across the Northern Rockies at this time. At the surface, a stalled boundary is in place across eastern Las Animas county through central and northeastern Prowers county, with some cumulus buildups and a few echoes starting to develop across this boundary as of 130 pm mdt. Further west of this boundary, dew pts remain in the 20s and 30s with dew pts in the teens being reported across the high mtn valleys into the western slope. This afternoon into tonight...Main concern remains severe potential across the southeast plains, with SBCape of 1000-2000 j/kg being realized attm, along with expectant increasing SRH through the late afternoon and evening, as low level jet increases overnight. With that said, can't rule a few higher based shra/tsra spreading across the southeast mtns and I-25 Corridor into the evening, with a few strong to severe storms across eastern Las Animas, Bent, Baca, Prowers and Kiowa counties through the late afternoon and evening. The main severe threats look to be large hail of 1 to 2 inches in diameter and strong damaging outflow winds up to 65 mph. There is also a low threat of a tornado through the afternoon, which looks to increase through the evening, as the low level jet deepens. Some of the higher res cams keep the threat of convection ongoing across the far southeast plains overnight, as a secondary boundary and northerly surge associated with the passing upper wave brings in a resurgence of low level moisture across southeast Colorado. Overnight lows in the mid 30s to mid 40s are expected across the southeast Plains, with 20s and 30s across the higher terrain. For Thursday...Modest west to southwest flow continues across the Rockies, with low level moisture banking up across the lower eastern slopes through the morning, as easterly low level upslope flow deepens. Latest models differing on the amount of instability in place across the region, with morning clouds across the plains giving way to partly sunny conditions an SBCape of 1000- 2000 j/kg across the southeast Plains in the afternoon. SPC Day 2 continues to indicate a marginal risk of severe storms across much of southeast Colorado tomorrow, with storms developing over the higher terrain in the afternoon, spreading across the I-25 Corridor and out across the far southeast Plains through the late afternoon. The main severe threats tomorrow could be hail up to an inch in diameter and wind gusts to 60 mph, with the coverage of severe storms dependent on how much instability that can be realized. Highs tomorrow look to be slightly cooler than today, in the mid 60s to mid 70s across the Plains, and mainly 50s and 60s across the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 247 PM MDT Wed Apr 23 2025 Additional shower and thunderstorm development looks to remain possible at the start of the period, mainly across the plains. In this location, additional WAA looks to set up and provide additional support into Thursday evening. Instability will continue to weaken and focus further to south with time and given this trend, think the strong to severe risk will diminish as well quickly into the evening. By Friday, an additional dry and windy setup occurs across the San Luis Valley and on this day do have higher confidence for stronger winds and the potential for critical fire weather conditions. Across the plains, cooler and more stable conditions will be in place with temps falling back into the 50 and 60s. These more stable conditions on Friday will limit the overall risk of storms for much of southern Colorado. That being said some guidance is showing a low CAPE and high shear situation developing over the far southern I-25 corridor Friday afternoon. The likelihood of this occurring still looks to be low at this time, but worth keeping a close eye on for another day of at least isolated storm development. Additionally, guidance today is showing this weak and rather narrow instability axis shifting further west into the mountains and this could bring some slight increase in showers and storms for these locations. By the weekend, will see a large upper low push across the western CONUS that will eventually move through the region by early next week. In this setup, will see additional chances for strong to severe thunderstorms across the plains on Saturday along with increased fire weather concerns along and to the west of the I-25 corridor. By Sunday, strong west/southwest flow settles in and assists with pushing the strong/severe risk to our east. However, these winds with much drier air will likely bring widespread critical fire weather conditions to southern Colorado. Sunday and Monday look to be the periods of highest concern for increased fire danger, with cooler temperatures arriving by Tuesday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 518 PM MDT Wed Apr 23 2025 KALS: VFR expected through 24 hours. Gusty southwest winds will weaken this evening before picking up again Thursday afternoon. KCOS: Storms will continue passing through the area, but as of now no impacts are expected over or near the terminal this evening other than some gusty winds. Overnight, winds will turn east-northeast and increase low-level cloud cover with the potential for some fog. This will bring cigs down into the MVFR to high-IFR range. These low clouds will dissipate tomorrow morning. Gusty southeast winds pick up in the afternoon, with thunderstorms forming in the area close to the end of this 24 hour period. KPUB: Storms will continue passing through the area, but as of now no impacts are expected over or near the terminal this evening other than some gusty winds. Have included a TEMPO group for some outflow moving towards the terminal from the southeast. Overnight, winds will turn east-northeast and increase low-level cloud cover with the potential for some fog. This will bring cigs down into the MVFR to high- IFR range. These low clouds will dissipate tomorrow morning. Gusty southeast winds pick up in the afternoon, with thunderstorms forming in the area close to the end of this 24 hour period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...GARBEROGLIO
Hazardous weather outlook, Apr 23, 12:05 PM MDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1205 PM MDT Wed Apr 23 2025 COZ058>089-093>099-241815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1205 PM MDT Wed Apr 23 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms will be possible across southern Colorado this afternoon and evening. Storms will initially fire over the mountains and move east across the I-25 producing gusty outflow winds up to 45 mph and lightning. Over the southeast plains, generally east of a line from Haswell to La Junta across Bent, Prowers and Kiowa counties, a few strong to severe storms may develop after 2 pm, with a higher chance of strong to severe storms moving east through the evening. The main risks from storms will be hail up to 1 1/2 inches in diameter and damaging outflow winds to 65 mph, with an increasing threat of tornadoes going into the evening hours. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms, some of which could be strong to severe, will be possible across southeast Colorado on Thursday. The main risks with storms on Thursday will be hail up to 1 inch and wind gusts up to 60 mph. Showers and weak thunderstorms will also be possible on Friday, with a low end chance that some some storms may become strong. The most likely risks with storms on Friday will be lightning, small pea sized hail, and winds gusting to 40 mph. For Friday, high fire danger will be possible across the San Luis Valley and the fire danger through will spread east from the San Luis Valley into portions of the I-25 corridor Saturday. For Sunday into Monday, critical fire weather conditions will be possible for most of south central and southeast Colorado. Please avoid activities that could start a fire from Friday through the Monday time period! .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/23
In the hours before
Special weather statement, Apr 23, 4:09 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Wed Apr 23 2025
COZ088-232245-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
409 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 445 PM MDT...
At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hoehne, or 8 miles north of Trinidad, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hoehne and Trinidad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3721 10451 3731 10462 3747 10441 3729 10418
TIME...MOT...LOC 2209Z 241DEG 16KT 3729 10449
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 4:13 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Wed Apr 23 2025
COZ094-097>099-232245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
413 PM MDT Wed Apr 23 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL PROWERS...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHEASTERN BENT
COUNTIES THROUGH 445 PM MDT...
At 412 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 22 miles south of John
Martin Reservoir to 17 miles northwest of Pritchett to 14 miles
northeast of Kim. Movement was northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3795 10273 3764 10276 3737 10283 3736 10325
3757 10331 3778 10316
TIME...MOT...LOC 2212Z 229DEG 16KT 3777 10300 3757 10306 3740 10317
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 4:33 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Wed Apr 23 2025
COZ088-094-232300-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
433 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LAS ANIMAS COUNTY
THROUGH 500 PM MDT...
At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Tyrone, or 24 miles north of Trinidad, moving northeast
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3743 10439 3755 10448 3773 10424 3751 10401
TIME...MOT...LOC 2233Z 234DEG 20KT 3750 10436
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 5:00 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
500 PM MDT Wed Apr 23 2025
COZ097>099-232330-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
500 PM MDT Wed Apr 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN PROWERS...NORTHWESTERN
BACA AND SOUTHEASTERN BENT COUNTIES THROUGH 530 PM MDT...
At 500 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 13 miles southwest of
Granada to 8 miles west of Two Buttes Reservoir to near Pritchett.
Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Two Buttes, Springfield, Vilas, Pritchett, and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3773 10229 3731 10240 3738 10301 3768 10305
3804 10264 3803 10205 3801 10205
TIME...MOT...LOC 2300Z 278DEG 29KT 3791 10245 3767 10274 3740 10283
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 5:11 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
511 PM MDT Wed Apr 23 2025
COZ086-088-093-094-232345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
511 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 545 PM
MDT...
At 510 PM MDT, Doppler radar was tracking a strong thunderstorm near
Delhi, or 37 miles northeast of Trinidad, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3752 10414 3764 10424 3784 10399 3762 10381
TIME...MOT...LOC 2310Z 236DEG 17KT 3762 10412
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Apr 23, 5:19 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
519 PM MDT Wed Apr 23 2025
COZ096-232345-
Eastern Kiowa County CO-
519 PM MDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 545 PM MDT...
At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 18 miles south of Cheyenne Wells, moving northeast
at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3846 10227 3855 10238 3862 10234 3862 10205
3860 10204 3856 10205
TIME...MOT...LOC 2318Z 232DEG 14KT 3856 10228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Apr 23, 7:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Apr 23, 7:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Apr 23, 10:31 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Apr 23, 10:39 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 36 min |
| Apr 23, 11:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Apr 23, 11:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Apr 24, 12:15 AM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Apr 24, 3:09 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 11 hr |
| Apr 24, 1:36 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Apr 24, 2:19 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Apr 24, 2:19 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 30 hr |
| Apr 24, 4:35 PM MDT | Special Weather Statement | PUB | Elbert | 25 min |
| Apr 24, 5:04 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Apr 24, 5:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.